On and off for about 8 months now i have been getting vaginal fissures... When they come they only last about a day tops. I came on here to see if anyone was having the same problems as me (tenderness around vaginal opening, redness, and a feeling of burning skin around the vaginal opening)... it sounded to me like i had a Yeast infection (mainly becasue it doesnt hurt to pee, and i have no rashes etc. ... just the symptoms listed above)... so 3 days ago i went and purchased over the counter med to cure my yeast infection (monistat 3 day with a creame)...all my symptoms have gone away (ie: tenderness around the vagina, redness, and burning skin)... except i still have a fissure and it just came today. I am assuming that it wont last long but i am still sort of curious and a bit worried as to why i still have a fissure (keeping in mind that last night was the last time i had to insert the med... so its only a few hours since my last dose)... do you guys think that it sounds like a yeast infection... and if so how long will it take before i start to notice the fissures to stop appearing randomly?
Oh also i forgot one thing when i had sex 3 months ago with a friend (we used protection) the next day i was very very sore down there and i had little fissures all around the opening between the butt and vagina... does that sound like something that would happen from a yeast infection?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.